(for Don't want to be dependent on medications or doctors!)
(for Support spiritual health)
(funny feeling in head.)
A little hard to take
Advice & Tips:
I would not recommend this to everyone but I would recommend them to check other things out like reasons they may have bipolar in the first place. I would recommend cleansing! Such as parasite cleanse, liver cleanse, colon cleanse, etc. Also look into books about the effects that psychotropic meds have on you! And last and most importantly trust in God Almighty!
I have slept better after getting off my meds. And that is usually one of the first symptoms I have for the beginning of an episode is not sleeping! I have had absolutely no symptoms such as hallucinations, delusions, etc. God is doing it all!
I can't even see it in my eyes that I am not taking it! My eyes are not glazed over!
And I am going to order some supplements to calm myself if I need to but I don't know if I will need those later on or not!
funny feeling in head.
Showing 1 of 1 patient evaluation for Eating Right and Supplements